- -

Pencils with prescribed constant subpencils

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Pencils with prescribed constant subpencils

Show full item record

Roca Martinez, A.; Silva, F. (2012). Pencils with prescribed constant subpencils. Linear Algebra and its Applications. 436(9):3315-3336. doi:10.1016/j.laa.2011.11.020

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58453

Files in this item

Item Metadata

Title: Pencils with prescribed constant subpencils
Author: Roca Martinez, Alicia Silva, Fernando
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
The results in this paper are within the scope of matrix pencil completion problems. Given an arbitrary matrix pencil, we obtain necessary and sufficient conditions for the existence of a strictly equivalent pencil with a ...[+]
Subjects: Kronecker invariants , Matrix completion problems , Matrix pencils , Arbitrary matrices , Completion problem , Kronecker invariant , Matrix pencil , Sufficient conditions , Linear algebra , Mathematical techniques
Copyrigths: Cerrado
Linear Algebra and its Applications. (issn: 0024-3795 ) (eissn: 1873-1856 )
DOI: 10.1016/j.laa.2011.11.020
Publisher version: http://dx.doi.org/10.1016/j.laa.2011.11.020
Partially supported by Proyecto de Investigacion MCM2004-06389-C02-01 and CELC.
Type: Artículo

This item appears in the following Collection(s)

Show full item record